# SDR CA030905008

- Difficulty date: September 2, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Stbros SC7SERIES3
- Aircraft time: 15,978 hours
- Engine: Garrtt TPE3312201A
- Propeller: Hartzl HCB3TN5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AH42883
- Part serial: 994
- Condition: Damaged
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF THE CREW HEARD A LOUD NOISE UPON SETTING MAX POWER.  AN IMMEDIATE REJECTED TAKEOFF WAS CARRIED OUT, DIRECTIONAL CONTROL WAS MAINTAINED, AND THE AIRCRAFT WAS STOPPED ON THE RUNWAY.  IB WHEEL HALF PN/AH 42883, S/N 994 AND CALIPER SUSTAINED DAMAGE.  ALTHOUGH THE WHEEL HALF IS NOT SUSPECTED THE CAUSE OF THIS REPORT, THE MFG SUGGESTS 12 MONTH OVERHAUL PERIODS ON WHEEL ASSEMBLY. THIS WHEEL HALF WAS NDT INSPECTED SEPT 17, 2002.
